# SDR USAA990750

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Part time: 19,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A .75 INCH BY .75 INCH AREA OF CORROSION AT STATION 377, LBL 43 AROUND SCREW HOLES ON FLOORBEAM, CORROSION LEVEL 2.  INSTALLED DOUBLER REPAIR ANGLE PER TR 53-15-02 AND SRM 51-10-00.  (M)
